Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Strong Consistency of Least Squares Estimates in Multiple Regression

T. L. Lai, Herbert Robbins and C. Z. Wei
Proceedings of the National Academy of Sciences of the United States of America
Vol. 75, No. 7 (Jul., 1978), pp. 3034-3036
Stable URL: http://www.jstor.org/stable/68164
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Strong Consistency of Least Squares Estimates in Multiple Regression
Preview not available

Abstract

The strong consistency of least squares estimates in multiple regression models with independent errors is obtained under minimal assumptions on the design and weak moment conditions on the errors.

Page Thumbnails

  • Thumbnail: Page 
3034
    3034
  • Thumbnail: Page 
3035
    3035
  • Thumbnail: Page 
3036
    3036